Vol. 292, No. 2, 2018

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 293: 1
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Addendum to “A strong multiplicity one theorem for ${\rm SL}_2$”

Qing Zhang

Vol. 292 (2018), No. 2, 505–510

Correction to Pacific Journal of Mathematics 285:2 (2016) 345–374

Abstract

We remove the restrictions on the residue characteristic in the strong multiplicity one theorem proved by Chai and Zhang (2016). Similar considerations can remove the restrictions on the residue characteristic in the stability and local converse theorem for unitary groups considered by Zhang (2017).

Keywords
strong multiplicity one, stability, local converse theorem.
Mathematical Subject Classification 2010
Primary: 11F70
Secondary: 22E50
Milestones
Received: 21 December 2016
Revised: 1 March 2017
Accepted: 7 March 2017
Published: 17 October 2017
Authors
Qing Zhang
Department of Mathematics
The Ohio State University
Columbus, OH 43210-1174
United States